# SDR AALA2020062549021

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 37,426 hours, 13,711 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136008553
- Condition: Defective
- Location: Zone 100
- Part time: 59,112 hours, 25,388 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED, ABORTED TAKE-OFF.  WHEN ADVANCING THRUST AT TAKE-OFF, FLIGHT CONTROL SPOILER 1 AND 2 FAULT.  REMOVED AND REPLACED SEC (SPOILER ELEVATOR COMPUTER) 3 PER TSM 27-94-00 AND AMM 27-94-34, OPERATIONAL CHECK OKAY.
